# SDR AALA202402277615

- Difficulty date: February 14, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 93,062 hours, 11,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  R1 EMERGENCY BATTERY PACK FAILED TEST. MAINTENANCE REPLACED R1 EMERGENCY BATTERY PACK IAW AMM 33-51-06.
